# SDR 1218361042108

- Difficulty date: December 10, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S5387140921401
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE (3) LOWER STIFFENERS CORRODED.  CORROSION REMOVED, 2 STIFFENERS FOUND TO BE WITHIN LIMITS, 1 REMOVED AND REPLACED IN ACCORDANCE WITH SRM.
